Schedule at a glance

Note: Sessions and/or conference schedule are subject to change. Speakers listed are scheduled to appear
Thursday, July 24, 2014
7:00 AM – 7:00 PM Conference Registration Open
Panzacola Registration Area
8:00 AM – 4:00 PM
FULL DAY PRECONFERENCE INSTITUTES
(Additional Fee Required)
Title Speaker(s) Location
PC14-1 Managing ADHD in the Workplace Michelle Geiman
Linda Walker
Suwannee 13
PC14-2 ADHD and The Justice System TBD
Suwannee 21
PC14-3 ADHD and College Issues TBD
Suwannee 18
PC14-4 ADHD in the Family TBD
 
8:00 – 9:15 PC14-4a
Caution! There are 4 adults in my family with ADHD: Unraveling and Reframing old hostilities
Joyce Kubik
Suwannee 11
9:30 – 10:45 PC14-4b
But that’s not what I meant! – a couples’ guide to better communication and fewer arguments”
Linda Roggli
Victor Roggli
Suwannee 11
11:00 –12:15 PC14-4c
Sibling Rivalry 2.0 – The Impact of ADHD on Sibling Relationships
TBD
Suwannee 11
12:15 PM – 1:00 PM PRECONFERENCE SESSIONS LUNCH BREAK
1:00 – 2:15 PC14-4d
The Neuroscience Of Conflict: 3 Simple & Stress Free Strategies For Handling Difficult Conversations In ADHD Relationships
Robert Wilford
Sarah Ferman
Suwannee 11
2:30 – 4:00 PC14-4e
OMG – I Caught ADHD From My Children!
A Family Panel on Living, Laughing and Loving with ADHD
Evelyn Green
Perry Green
Robert Green
Suwannee 11
2:00 PM – 4:00 PM PRECONFERENCE WORKSHOPS
PC14-6 All About Coaching Preconference Sarah Wright
Suwannee 19
PC14-67 Welcome to ADDA and the ADDA Conference Orientation Cindy Giardina
Donna Soldano
Suwannee 20
5:00 PM – 7:30 PM CONFERENCE GRAND OPENING

Panzacola G1F1/2
5:00 PM – 6:00 PM

A 25 year Perspective of Adult ADHD with  current and former ADDA Board Members

6:00 PM - 7:30 PM Opening Keynote Address: Rick Green
7:30 PM – 9:00 PM Welcome Opening Reception (in exhibit hall)
Panzacola F3/4
Friday, July 25, 2014
6:00 AM – 7:00 AM
Morning Activities
Power Walk
Morning Yoga
Morning Meditation (6:30 AM)
Osceola Courtyard
Suwannee 11
Suwannee 12
7:00 AM – 5:00 PM Registration Open
Panzacola Registration Area
7:30 AM – 8:30 PM Continental Breakfast
Panzacola F3/4 (Exhibit Hall)
7:30 AM – 5:00 PM Exhibits Open
Panzacola F3/4 (Exhibit Hall)
8:30 AM – 10:00 AM
Keynote Presentation: K14-02
VERY TRULY YOURS… ANNIVERSARY WISHES FROM ME TO YOU Celebrating and paying tribute to the determination and courage of men and women with ADHD. Presented by Sari Solden, MS, LMFT
Panzacola G1F 1/2
10:00 AM – 10:30 AM Coffee Break
Panzacola F3/4 (Exhibit Hall)
10:30 AM – 11:45 PM
Breakout Sessions #1 75 Minutes
Title Speaker(s) Location
B14-1
“How to Use Life Narratives as a Powerful Tool to Create Action and Behavioral Change”
Billi Bittan
Suwannee 11
B14-2
"I know what I need to do, but I just don't do it": Motivational Enhancement for Adults with ADHD
Russell Ramsey
Suwannee 12
B14-3
Career Clinic: Making good career choices with ADHD…Initial Career Decisions, Transitional Changes and Adaptive Techniques
Wilma Felman
Suwannee 13
B14-4
De-"Fine" Yourself™
Regina Carey
Suwannee 18
B14-5
Normal Aging, ADHD or Alzheimer’s: How to Know You’re Not Going Crazy!
Laurie Dupar
Suwannee 19
B14-6
Let's Fix It: A Magic Kit of ADHD Basics
Linda Roggli
Suwannee 20
B14-7
Executive Functions are Good for Couples Too!
Abigail Wurf
Suwannee 21
11:45 AM1:00 PM
Lunch on your own
 
1:00 PM – 2:00 PM
Breakout Sessions #2 60 minutes
 
Title Speaker(s) Location
B14-8

Undiagnosed and at Risk: Reaching out to the 85%

Alan Brown
Suwannee 11
B14-9
What Does Everybody Else Know that I Don't?
Michele Novotni
Suwannee 12
B14-10
ADDA's new ADHD in the Workplace Business Awareness Presentation
Linda Walker
Suwannee 13
B14-11
Medication Delivery Systems: How different "Systems" Get Medication to Your Brain at Different Rates
Cathi Zillmann
Suwannee 18
B14-12
Redirecting Adolescents with ADHD and Co-morbid Conditions from the Juvenile Justice Systems
Robert Tudisco
Suwannee 19
B14-13
Workplace Experiences of Young Adults with ADHD - Lessons Learned to Improve Your Worklife
Barbara Mather
Suwannee 20
2:00 PM – 2:30 PM Afternoon Break
Panzacola F3/4 (Exhibit Hall)
2:30 PM – 3:30 PM
Breakout Sessions #3 60 minutes
 
Title Speaker(s) Location
B14-15
5 Powerful Strategies to Escape the Overwhelm at Work
Alan Brown
Suwannee 11
B14-16
The Impact of ADHD on Sports and Exercise
Jeff Copper
Suwannee 12
B14-17
Dads with ADHD - Building Loving Relationships with Your Children
Terry Dickson
Suwannee 13
B14-18
Supporting Clients on the Growth Path: Cultivating a Transformational Mindset
Michael Fitos
Sherri Cannon
Suwannee 18
B14-19
WHEN FEAR REIGNS ... TRUTH DIES – How to Overcome the Fear that Stops 5 Out of 6 ADHD Adults from Seeking Help.
Rick Green
Suwannee 19
B14-20
ADHD In the Kitchen
Michele Novotni
Suwannee 20
B14-21
HIGH RISK TO HIGH POTENTIAL: Transition Issues for High School and College Students with ADHD
Rob Tudisco
Suwannee 21
3:30 PM – 4:00 PM Afternoon Break
Panzacola F3/4 (Exhibit Hall)
4:00 PM – 5:15 PM
Breakout Sessions #4 75 minutes
 
Title Speaker(s) Location
B14-22
How to Nourish so You Can Flourish with Your ADHD
David Giwerc
Barbara Luther
Suwannee 11
B14-23
For Non-ADHD Spouses Only!  Creating a Strong Relationship with Your ADHD Spouse -  Non-ADHD Spouses Share Their Recipes for Success
Linda Walker
Ava Green
Victor Roggli
Wilma Fellman
Suwannee 12
B14-24
ADHD and Sleep: A Twisted Affair
Roberto Olivardia
Suwannee 13
B14-25
Routinely Productive: How to create habits and struggle less
Kim Kensington
Sherri Cannon
Suwannee 18
B14-26
Improv to Improve Your Life

Kirsten Milliken
Mike Fedel

Suwannee 19
B14-27
ADHD-Friendly Career Strategies to Rock Your Work
Miriam Reiss
Suwannee 20
B14-28
Neuropsychological Testing: What They Mean, How to Use Them, and Why They Cost So Much!
Michelle Frank
Suwannee 21
5:30 PM – 7:30 PM
Friday Night BBQ
Gatlin Terrace
8:00 PM – conclusion
ADDA Talent Show
(sign up at registration)
Panzacola G1F12
Saturday, July 26, 2014
6:00 AM – 7:00 AM
Morning Activities
Power Walk
Morning Yoga
Morning Meditation (6:30 AM)
Osceola Courtyard
Suwannee 11
Suwannee 12
7:00 AM – 5:00 PM Registration Open
Panzacola Registration Area
7:30 AM – 8:30 PM Continental Breakfast
Panzacola F3/4 (Exhibit Hall)
7:30 AM – 5:00 PM Exhibits Open
Panzacola F3/4 (Exhibit Hall)
8:30 AM – 10:00 AM
Keynote Presentation: K14-03
Coping with ADHD and Too Much or Too Little Emotion Presented by Thomas Brown, PhD
Panzacola G1F1/2
10:00 AM – 10:30 AM Coffee Break
Panzacola F3/4 (Exhibit Hall)
10:30 AM – 11:45 PM
Breakout Sessions #5 75 Minutes
Title Speaker(s) Location
B14-29
Research Findings: The ADHD Corrections Project
Kyle Dopfel
Suwannee 11
B14-30
How to Collaborate Effectively with Your Prescriber re ADHD Medications
Thomas Brown
Suwannee 12
B14-31
Increase Resiliency & Well-Being in Young Adults and College Students with ADHD
Jodi Sleeper-Triplett
Suwannee 13
B14-32
The Road Less Traveled: A Young Woman’s Guide to Navigating Early Adulthood with ADHD
Michelle Frank
Suwannee 18
B14-33
Positive Psychology and ADHD Coaching: Focusing on What is Right with People
Alan Graham
Suwannee 19
B14-34
Focus on the Finish Line
Kricket Harrison
Suwannee 20
B14-35
The Adult ADHD Toolkit: Coping Inside and Out
Russell Ramsey
Suwannee 21
11:45 AM – 1:45 PM
Lunch (Networking Luncheon)
 
11:45 AM – 1:45 PM
Coaches Speed Dating Session
1:45 PM – 3:00 PM
Breakout Sessions #6 75 minutes
 
Title Speaker(s) Location
B14-36
Behavioral and Treatment Considerations of Comorbid Attention Deficit Hyperactivity Disorder and Substance Abuse
Celeste Jacque
Sam Pirozzi
Suwannee 11
B14-37
Procrastination, Self-Regulation & ADHD
Kim Kensington
Suwannee 12
B14-38
Smooth Stimulants -- "May I Please Use My Brain All Day?"
John Bailey
Suwannee 13
B14-39
The Truth About ADHD Students Entering College. Is your student ready?
Joyce Kubik
Suwannee 18
B14-40
The Secret Lives of Women with ADHD: What your Mother, Grandmother and Teachers Never Told You
Terry Matlen
Suwannee 19
B14-41
Productivity 2.0. Smart Tools and Smarter Apps - Building your productivity toolbox.
Eric Tivers
Suwannee 20
B14-42
What About Sex? Better Sex, Better Relationship
Ari Tuckman
Suwannee 21
3:00 PM – 3:30 PM
Afternoon Break
Panzacola F3/4 (Exhibit Hall)
3:30 PM – 4:45 PM
Breakout Sessions #7 75 minutes
 
Title Speaker(s) Location
B14-43
Hungry, Hyperactive and Distracted: ADHD, Eating and Weight Regulation
Roberto Olivardia
Suwannee 11
B14-44
Mindset Matters: How to Program Your Brain for Advanced ADHD Management
Jennifer Koretsky
Suwannee 12
B14-45
All Good Things in Moderation: Understanding the Role of Environment, Boredom and the Brain on Impulsive and Compulsive Behavior.
Caroline Maguire
Suwannee 13
B14-46
It's Exhausting Pretending to Be Normal: The Secret to "Coming Out" of the ADHD Closet
Linda Roggli
Suwannee 18
B14-47
Who Am I Living With?!?!?
Mike Fedel
Suwannee 19
B14-48
Time Management for Unmanageable People
Rudy Rodriguez
Suwannee 20
B14-49
To College or Not to College
Jenny Bandyk
Suzanne Ostrowski-Dansel
Suwannee 21
7:00 PM – 9:00 PM
ADDA 25TH ANNIVERSERY GALA: A MAGICAL NIGHT OF SILVER AND GOLD Auction, Dinner & Program with Ned Hallowell, Sari Solden and Thomas Brown
Panzacola G1F1/2
Sunday, July 27, 2014
6:00 AM – 7:00 AM
Morning Activities
Power Walk
Morning Yoga
Morning Meditation (6:30 AM)
Osceola Courtyard
Suwannee 11
Suwannee 12
7:00 AM – 9:00 AM Registration Open
Panzacola Registration Area
7:30 AM – 8:30 AM Continental Breakfast
Panzacola F3/4 (Exhibit Hall)
8:00 AM – 12:00 PM Exhibits Open
Panzacola F3/4 (Exhibit Hall)
9:00 AM – 10:15 AM
Breakout Sessions #8 75 minutes
 
Title Speaker(s) Location
B14-50
Building a Positive Blueprint for Your ADHD Brain
David Giwerc
Suwannee 11
B14-51
When the Senior Slump Continues, learning to navigate the college landscape, take action, recover from setbacks, access supports and develop the planning ahead muscle.
Caroline Maguire
Suwannee 12
B14-52
Happiness and ADHD: Create a Flourishing Life with Evidence-Based Strategies
Mindy Katz
Roxanne Fouche
Suwannee 13
B14-53
Remember to Remember: Right Thing, Right Time, Right Place
Ari Tuckman
Suwannee 18
B14-54
Overworked, Overwhelmed and on a Collision Course for Burnout
Linda Walker
Suwannee 19
B14-55
How ADHD Sabotages Intimacy: A New Model For Rebuilding Intimacy And Strengthening Closeness In Romantic Relationships.
Robert Wilford
Sarah A Ferman
Suwannee 20
10:15 AM – 10:45 AM Coffee Break
 
10:45 AM – 12:30 PM

Closing Grand Finale –
Keynote Presentation: K14-04
Positively ADD: Changing Your ADHD Life for the BetterPresented by Ned Hallowell, MD

Panzacola G1F1/2

The opinions expressed by speakers at the ADDA Conference are those of the speaker and do not necessarily reflect the opinion of ADDA, nor does their appearance at the ADDA Conference constitute an endorsement by ADDA.

Top